# SDR R61A201307080594

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 16,738 hours, 13,035 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON RT MLG SIDE STAY BOLT.  MX R & R BOLT IAW AMM 32-11-05.  A
